Elemente der Mathematik


Full-Text PDF (151 KB) | Metadata | Table of Contents | EM summary
Volume 63, Issue 4, 2008, pp. 153–164
DOI: 10.4171/EM/103

Catalan numbers, primes, and twin primes

Christian Aebi[1] and Grant Cairns[2]

(1) Coll├Ęge Calvin, Case postale 3144, CH-1211, GENEVA, SWITZERLAND
(2) Department of Mathematics, La Trobe University, 3086, MELBOURNE, VIC, AUSTRALIA

Aebi Christian, Cairns Grant: Catalan numbers, primes, and twin primes. Elem. Math. 63 (2008), 153-164. doi: 10.4171/EM/103